# SDR ABXA0100026

- Difficulty date: January 31, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 55,321 hours, 51,723 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: H1410051
- Part serial: 9502
- Condition: Failed
- Location: Lt Mlg
- Component: Mlg, Doug
- Component part number: 59107465007
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WHEN LANDING GEAR WAS SELECTED DOWN, THE NOSE LANDING GEAR DOWN (GREEN) LIGHT FAILED TO ILLUMINATE.  MISSED APPROACH PROCEDURES WERE COMPLIED WITH.  THE CREW REPLACED THE NOSE LANDING GEAR DOWN INDICATOR LIGHT BULBS AND RECYCLED THE LANDING GEAR.  THE LANDING GEAR FUNCTIONED PROPERLY.  DURING THE SECOND APPROACH, THE LEFT LANDING GEAR UNSAFE LIGHT FAILED TO ILLUMINATE.  ANOTHER MISSED APPROACH WAS CONDUCTED.  MAINTENANCE INSPECTED AND FOUND THE LEFT MAIN LANDING GEAR GROUND PROX SWITCH TO BE DEFECTIVE.  THE SWITCH WAS REPLACED IAW DC-9 MM 32-60-01.  OPS CHECKED GOOD.
